# SDR AU980193

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A1A
- Propeller: Hartzl HCE3YR2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5269401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE RH FRONT SPAR ATTACHMENT BULKHEAD CRACKED. BULKHEAD, CHANNEL PNO 40603-02 AND REINFORCEMENT PLATE PNO 53016 WERE REPLACED. FOUND DURING REPAIR OF CRACKED FUSELAGE SKIN.
